# SDR 2007UALA04837

- Difficulty date: November 26, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 69,465 hours, 8,406 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Valve
- Condition: Faulty
- Location: Crew Rest O2
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

UPPER AFT CREW REST FWD LWR BUNK, O2 MASK DOOR WILL NOT OPEN, WITH OPS CK OF THE FLOW CONTROL UNITS.  SUSPECT FAULTY VALVE ASSEMBLY.  REPLACED UNITIZED VALVE ASSEMBLY. REF MM 35-21-36.  AC OK FOR SERVICE.
